# SDR SWAA2016063053380

- Difficulty date: June 13, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 68,606 hours, 55,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C257237
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL BEAM WEB CRACKED AT BS 617, LBL 45, SECOND HOLE FROM THE TOP.  REPAIRED WEB IAW ER AND EA.
